# SDR SWIA2021081860354

- Difficulty date: July 3, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- Engine: Ge CF348C1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL SPIGOT HOLE CHAFED/WORN.     (C-CHECK RO 8/16/2021)    REMOVED DAMAGE AND INSTALLED NEW LH UPPER TRANSCOWL DOOR LATCH COAMING AND SPIGOT DOUBLER PER REO 670-54-21-1207 REV-A, DATED 2015-08-27.   COMPLIED WITH ST 51-900-1002-SKY
